# SDR CALA2023040601056

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 89,350 hours, 35,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: NA
- Condition: Cracked
- Location: R/H Fr 68 Stgr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H FR 68 STGR 22 HAS A CRACK IN THE RADIUS OF WEB AND FLANGE GE N BY MECH V061632 ON HAECO LCQ NR #9292027(34027) 341-01385. WORK ACCOMPLISHED BY LCQ EMP V061673. ACCOMPLISH INIT ATEST REVISION OF EC/RA 5341-01385 ON OR BEFORE 55,060 TOTAL AIR NOT TO EXCEED 19,700 AIRCRAFT FLIGHT CYCLES, THEREAFTER. IAL INSPECTION AT RH FR68 STR22 REPAIR AREA PER PART 2A OF THE L CRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS ACCOMPLISHED INTERIM REPAIR OF R/H FR 68 STGR 22 CRACK IN THE RA DIUS OF WEB AND FLANGE AS PER HAECO REO-L24310 REV IR AND ECRA 5 ADD EMP:V061673
